# SDR AALA202308097448

- Difficulty date: August 9, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 12,594 hours, 3,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOCATION 10WL EMERGENCY POWER SUPPLY UNIT BATTERY FAILED DURING TEST. REMOVED AND REPLACED 10WL EMERGENCY POWER SUPPLY UNIT BATTERY.
